Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Side effects of S-Celepra 10 antidepressant medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1723 Questions
Doctor :   hi
Doctor :  
how can i help you?
User :   I got married on 10 Feb 2010. after 4-5 months problems started with my in-laws. I am residing with them. I got so frustrated with all that what they were doing with me. I started getting iriitaed on small small issues..My husband never used to support me. He is like what ever his mom is saying is right and I have to follow that..We both are working in Sofware Industry. My mother in law always tries to keep my husabnd apart from me. I consulted a neurophchiatrist he gave me S- Celepra 10 I am having this tablet fro the last 3.5 Months.I wanted to know the side efects of this tablet. What can I do so that I wont need any anti depressant?

Doctor :  
ok
Doctor :  
please give me sometime to read through what you have typed
User :   Is there any other alternative for antidepressant? Because I have heard there are lot of side effcts of antidepressant while concieving Child and all.
Doctor :  
the medication that is prescribed is fine
User :   sure
User :   okey
Doctor :  
and yes all antidepressants have side effects
User :   so what can I do to avoid tehse tablets
Doctor :  
what is needed in your case apart from the antidepressants is a couple therapy
User :   what is that
Doctor :  
where both you and your husband will be counselled to be able to lead a normal married life
Doctor :  
is is a kind of counseling session that is provided to couples to help them lead a good married life
Doctor :  
without things and other relations hampering their relation
User :   My husband got counselled by Dr in Fortis Hospital even in AIIMs but no improvement
Doctor :  
you live in a joint family? can you come out and live away from them?
User :   Yes we started staying away for the last 2 months
Doctor :  
ok
User :   but then after my husband is not gining me time ..he used to come at 11:30 -12 in night from his home
Doctor :  
that is good
User :   and the situation is same
User :   his mother is very much dominatiing
Doctor :  
the couple therapy ensures that both of you are counselled together, not separately
User :   okey
User :   so where can we get this
Doctor :  
such that individual can know what is exact picture
Doctor :  
and help out the other one
User :   okey
Doctor :  
so what i advise you is to go in for a couple therapy
Doctor :  
and at the same time continue taking the medication prescribed
Doctor :  
also , use a contraceptive method while you are on the pill
Doctor :  
once you are better and the pill is slowly taken off
Doctor :  
you can try for conception
Doctor :  
have you followed what i have said?
User :   when can I stop these medicines
User :   Yes Doc
Doctor :   once you are feeling better, you can get the doses reduced slowly and tapered down.

Doctor :   and then stop it
User :   We are using the conceptive methods
User :   okey
Doctor :  
abrupt stopping of these will lead to withdrawl symptoms
Doctor :  
and complications
User :   okey
User :   Where can we get this couple Therapy
User :   Can we come to you?
Doctor :  
you can ask your psychiatrist to refer you for this
User :   okey
User :   Thanks alot Doctor
Doctor :  
Is there any thing else I can help you with?
User :   no thanks alot
Doctor :   Please fill the feedback form, and comment box, and say done when done.
User :   Done
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor